Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 8, 2021, 5:30 PM CDT for Williamson County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2021, 5:30 PM CDT (22:30 UTC)
- Expired
- Jun 8, 2021, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
County Williamson County, TN
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
741 WWUS84 KOHX 082230 SPSOHX Special Weather Statement National Weather Service Nashville TN 530 PM CDT Tue Jun 8 2021 TNZ059>062-075-082315- Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN- 530 PM CDT Tue Jun 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHWESTERN RUTHERFORD...EASTERN MAURY...SOUTHEASTERN WILLIAMSON AND NORTHWESTERN BEDFORD COUNTIES UNTIL 615 PM CDT... At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near Columbia, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Columbia, Spring Hill, Thompson's Station, Chapel Hill, Eagleville, Rover, I-65 East Of Columbia and Unionville. This includes the following highways... Interstate 65 between mile markers 34 and 62. Interstate 840 between mile markers 28 and 41. LAT...LON 3544 8694 3570 8707 3595 8672 3558 8650 TIME...MOT...LOC 2230Z 248DEG 34KT 3563 8695 $$ 21
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 8, 2:29 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 8, 2:29 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 229 PM CDT Tue Jun 8 2021 .DISCUSSION... Vast upper low remains the story for the mid-state. This upper low now centered just to our northwest, and is slowly making it's way into the OH valley...where it will be later tonight. The upper low will go through several changes but either way we are looking at a deep trough remaining over the eastern US into the weekend, with the axis remaining over the mid-state through Friday. SFC/LL features remain weak/disorganized but a weak boundary is expected to push by Friday night/early Saturday as the upper trough axis moves east off the plateau. Finally some drying showing up behind this boundary through the weekend, and another weak front is looking to pass on Monday. This set up will keep fairly high pops running at least through Friday night, with chances finally dropping off as we work into the weekend. Currently parameters are such that at times, mainly afternoon and evenings, instability and shear become a little elevated but severe storm chances look to remain low. As for this afternoon and evening however, we are seeing both instability and shear climbing, especially across of southwest. Convection from earlier likely leaving a few boundaries to work with, and these may light up a bit late today/early tonight. Still, it does not look like more than isolated strong/severe storms but parameters will definitely be there later. && .AVIATION... 18Z TAF DISCUSSION. VFR to MVFR CIGs are in place across the terminals this afternoon. SHRA is dissipating on approach to CKV/BNA/MQY, but TS are developing near CSV. Additional SHRA and TS may blossom after 00z, though timing and location are largely uncertain. Continuing SHRA is possible into Wed. morning with more TS after 12z-14z. Southerly winds will gust 15-20 kts thru the evening, calming later tonight. && .PRELIMINARY POINT TEMPS/POPS... Nashville 71 83 71 84 70 / 70 70 70 80 60 Clarksville 69 82 70 83 69 / 70 70 70 90 70 Crossville 65 78 66 78 66 / 30 70 70 80 70 Columbia 69 82 69 83 69 / 60 80 70 90 60 Lawrenceburg 69 82 69 82 69 / 60 70 60 80 60 Waverly 68 82 69 82 70 / 70 80 70 90 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........Schaper
Hazardous weather outlook, Jun 8, 5:14 AM CDT, 12 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 514 AM CDT Tue Jun 8 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-091015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 514 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong thunderstorms with heavy downpours and gusty winds are expected today. A brief severe storm or two with damaging winds cannot be ruled out during the afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong thunderstorms with downpours and gusty winds are possible each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 10
In the hours before
Special weather statement, Jun 8, 4:03 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Nashville TN 403 PM CDT Tue Jun 8 2021 TNZ093-094-082145- Lawrence TN-Wayne TN- 403 PM CDT Tue Jun 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND WESTERN LAWRENCE COUNTIES UNTIL 445 PM CDT... At 403 PM CDT, Doppler radar was tracking a strong thunderstorm near Collinwood, or 15 miles south of Waynesboro, moving northeast at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Loretto, Collinwood, St. Joseph, Cypress Inn, Westpoint and Iron City. LAT...LON 3501 8783 3517 8780 3537 8752 3500 8733 TIME...MOT...LOC 2103Z 245DEG 27KT 3511 8775 21
Special weather statement, Jun 8, 4:31 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Nashville TN
431 PM CDT Tue Jun 8 2021
TNZ058-093-094-082200-
Lawrence TN-Wayne TN-Lewis TN-
431 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEWIS...NORTHEASTERN
WAYNE AND NORTHWESTERN LAWRENCE COUNTIES UNTIL 500 PM CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waynesboro, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hohenwald and Waynesboro.
LAT...LON 3549 8773 3548 8772 3550 8772 3550 8771
3551 8771 3550 8769 3552 8769 3562 8754
3540 8744 3531 8774 3544 8780
TIME...MOT...LOC 2131Z 244DEG 26KT 3539 8770
21Special weather statement, Jun 8, 4:34 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
434 PM CDT Tue Jun 8 2021
TNZ094-095-082215-
Lawrence TN-Giles TN-
434 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE AND WESTERN GILES
COUNTIES UNTIL 515 PM CDT...
At 433 PM CDT, Doppler radar was tracking a strong thunderstorm near
Loretto, or 8 miles southwest of Lawrenceburg, moving east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Lawrenceburg, Pulaski, Loretto, St. Joseph, Ethridge, Goodspring and
Leoma.
LAT...LON 3501 8747 3533 8755 3543 8724 3543 8723
3544 8723 3544 8722 3543 8719 3544 8716
3545 8715 3545 8714 3507 8698
TIME...MOT...LOC 2133Z 251DEG 30KT 3518 8745
21Special weather statement, Jun 8, 4:53 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Nashville TN
453 PM CDT Tue Jun 8 2021
TNZ058-060-094-095-082230-
Lawrence TN-Lewis TN-Maury TN-Giles TN-
453 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEWIS...NORTHEASTERN
LAWRENCE...SOUTHWESTERN MAURY AND NORTHWESTERN GILES COUNTIES UNTIL
530 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm over
Summertown, or 11 miles north of Lawrenceburg, moving northeast at 30
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Columbia, Mount Pleasant, Summertown, Ethridge and Culleoka.
LAT...LON 3531 8729 3548 8738 3572 8707 3547 8691
3546 8692 3545 8692 3546 8694 3545 8695
3542 8696
TIME...MOT...LOC 2152Z 237DEG 28KT 3541 8730
21Special weather statement, Jun 8, 5:09 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
509 PM CDT Tue Jun 8 2021
TNZ061-095-082245-
Giles TN-Marshall TN-
509 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL AND GILES
COUNTIES UNTIL 545 PM CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pulaski, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lewisburg, Pulaski, Cornersville, Elkton, Lynnville, Goodspring,
Frankewing and Prospect.
This includes Interstate 65 between mile markers 1 and 33.
LAT...LON 3503 8716 3534 8713 3542 8698 3541 8696
3543 8696 3550 8681 3526 8679 3526 8683
3500 8684
TIME...MOT...LOC 2209Z 257DEG 25KT 3522 8708
21Special weather statement, Jun 8, 5:30 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Nashville TN 530 PM CDT Tue Jun 8 2021 TNZ059>062-075-082315- Rutherford TN-Williamson TN-Bedford TN-Maury TN-Marshall TN- 530 PM CDT Tue Jun 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHWESTERN RUTHERFORD...EASTERN MAURY...SOUTHEASTERN WILLIAMSON AND NORTHWESTERN BEDFORD COUNTIES UNTIL 615 PM CDT... At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near Columbia, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Columbia, Spring Hill, Thompson's Station, Chapel Hill, Eagleville, Rover, I-65 East Of Columbia and Unionville. This includes the following highways... Interstate 65 between mile markers 34 and 62. Interstate 840 between mile markers 28 and 41. LAT...LON 3544 8694 3570 8707 3595 8672 3558 8650 TIME...MOT...LOC 2230Z 248DEG 34KT 3563 8695 21
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:01 PM CDT | Special Weather Statement | OHX | Wayne | 29 min |
| Jun 8, 4:03 PM CDT | Special Weather Statement | OHX | Lawrence | 42 min |
| Jun 8, 4:31 PM CDT | Special Weather Statement | OHX | Lewis | 29 min |
| Jun 8, 4:34 PM CDT | Special Weather Statement | OHX | Lawrence | 41 min |
| Jun 8, 4:53 PM CDT | Special Weather Statement | OHX | Maury | 37 min |
| Jun 8, 5:04 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 41 min |
| Jun 8, 5:09 PM CDT | Special Weather Statement | OHX | Giles | 36 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.